# SDR HALA2016082206146

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 5,658 hours, 896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Brake Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKES RESIDUAL BRAKING ON 1, 2, 5, AND 6 OBSERVED ALTERNATE BRAKE PRESSURE FLUCTUATING PRESSURE DURING CRUISE.  NO ADVERSE BRAKING DURING LANDING AND TAXI.  TROUBLSHOT IAW TSM 32-40-00-810-927-A.  FOUND LEFT BRAKE PRESSURE INDICATOR CYCLING.  REPLACED PRESSURE TRANSMITTER 3GK1, OPS CHECKED OK.
